# SDR COMA0470075

- Difficulty date: October 22, 2004
- Submitted: October 26, 2004
- Operation: Air carrier
- Aircraft: N355CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10067
- Aircraft time: 5,229 hours, 4,087 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Detector
- Part number: 5913163
- Part serial: AO438
- Condition: Unreliable
- Location: Left
- Part time: 5,227 hours, 4,084 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FLIGHT 5880 FLAP FAULT STATUS MESSAGE.  REPLACED THE LT INBOARD SKEW DETECTOR.
